# SDR C2XA04SD001

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 718
- Aircraft time: 1,800 hours, 992 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302749
- Condition: Arced
- Location: Master
- Part time: 817 hours, 444 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR IN COCKPIT.  A/C ENGINES WERE RAN WITH PACKS OPERATING.  COULD NOT DUPLICATE THE SMOKE ODOR.  UPON FURTHER INVESTIGATION, BATTERY TERMINAL SHOWED SIGNS OF ARCING.  BATTERY REPLACED AND OPERATIONALLY CHECKED GOOD WITH NO REPEAT OF THE SMOKE ODOR IN THE COCKPIT.  A/C FERRIED TO CLE WHERE FURTHER INSPECTION REVEALED THE NR 1 WINDSHIELD TERMINAL STRIP WAS BURNED.  WINDSHIELD WAS REPLACED, TEST FLIGHT CHECKED GOOD.
